# SDR REXA2012071401158

- Difficulty date: July 14, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 17,243 hours, 14,626 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unknown
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER INOPERATIVE.   INSPECTED LEFT THRUST REVERSER. PERFORMED OPS CHECK, IAW AMM 78-30-00. OPS CHECKED GOOD.
